Über Zerlegungen des Kreisteilungspolynoms.

Dieter Pumplün

Journal für die reine und angewandte Mathematik (1964)

  • Volume: 213, page 200-220
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Pumplün, Dieter. "Über Zerlegungen des Kreisteilungspolynoms.." Journal für die reine und angewandte Mathematik 213 (1964): 200-220. <http://eudml.org/doc/150599>.

author = {Pumplün, Dieter},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number fields, function fields},
pages = {200-220},
title = {Über Zerlegungen des Kreisteilungspolynoms.},
url = {http://eudml.org/doc/150599},
volume = {213},
year = {1964},

AU - Pumplün, Dieter
TI - Über Zerlegungen des Kreisteilungspolynoms.
JO - Journal für die reine und angewandte Mathematik
PY - 1964
VL - 213
SP - 200
EP - 220
KW - number fields, function fields
UR - http://eudml.org/doc/150599
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.